Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on representations of $ {\rm CCR}$ algebras


Author: Jun Tomiyama
Journal: Proc. Amer. Math. Soc. 19 (1968), 1506
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9939-1968-0232223-0
MathSciNet review: 0232223
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Jacques Dixmier, Les 𝐶*-algèbres et leurs représentations, Cahiers Scientifiques, Fasc. XXIX, Gauthier-Villars & Cie, Éditeur-Imprimeur, Paris, 1964 (French). MR 0171173
  • [2] -, Problems concerning $ {C^{\ast}}$-algebras, Internat. Symposium on $ {C^{\ast}}$-algebras, Baton Rouge, La., 1967.
  • [3] Irving Kaplansky, Normed algebras, Duke Math. J. 16 (1949), 399–418. MR 0031193

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0232223-0
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society